# SDR SWAA2022111557390

- Difficulty date: October 7, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Bl0-Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* AFT CABIN FLOOR BEAM STA 986.5 BL-0 TO LBL 45 WL 208.1 HAS CORROSION AS MARKED. 124-056 / [01] AFT CABIN FLOOR BEAM STA 986.5 BL 0 TO LBL 45 WL 208.1 FOUND EXFOLIATED AND OUT OF LIMITS AT PER SRM 53-70-51-1A-1.;[02] REMOVED EXFOLIATED EXISTING REPAIR BEAM FROM AFT CABIN FLOOR BEAM STA 986.5 BL 0 TO LBL 45 WL 208.1 AS PER SRM 51-40-02-0G-0.;[03] VERIFIED STEPS #1 AND #2.;[04] PERFORMED ROTO INSP ON EXISTING HOLES IN REPAIRED AREA IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[05] ACCOMPLISHED GVI INSPECTION ON THE REPAIR AREAS ; NO DEFECTS NOTED;[06] FABRICATED REPAIR PARTS AS PER ADD EA 22-153-03127; WIP 1; 2; 3; AND 4.;[07] VERIFIED AND INSPECTED STEP #6. OK TO INSTALL REPAIR PARTS.;[08] ACCOMPLISHED EA 22-153-03127. REF FAULT TTG8Q00F9BP9.;[09] VERIFIED STEP 8;CARD COMPLETED
